MathSciNet Relay Station
MathSciNet bibliographic data
MR284880 (44 #2104) 47.70 (44.00)
Walsh, T. On $L\sp{p}$ estimates for integral transforms. Trans. Amer. Math. Soc. 155 1971 195–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement